Results 1 to 5 of 5

Thread: Medication Question

  1. #1
    Join Date
    Dec 2003
    Location
    , , USA.
    Posts
    119

    Medication Question

    Hello,

    This is my first time on this message board. I have been experiencing panic attacks now for about a month. It all started with a fear of flying and has just escalated to everything from school to my relationships. I'm currently a first year law student so the stress level I'm experiencing is quite high.

    I'm currently taking some medication Lexapro for my panic attacks and I was wondering if anyone saw an increase in the frequency of panic attacks when they started taking this medication. I went from just plain worrying to having panic attacks daily after taking this medication and It's driving me nuts. My doctor says it takes about two weeks for the medicine to really start kicking in but it would help me immensely if anyone could share some side effect stories.

    Thanks

    Chris

  2. #2
    Join Date
    Jun 2003
    Location
    , , United Kingdom.
    Posts
    8,314
    Hi Chris,

    It can take up to about 4 weeks for these to settle down and Yes an increase in panic and anxiety is very normal during this time, slowly you'll feel a 'ready brek glow' feeling come over.


    Meg

    Watch your thoughts, they become your words...
    Watch your words, they become your actions... Watch your actions, they become your habits... Watch your habits, they become your character... Watch your character, it becomes your destiny...

  3. #3
    Join Date
    Dec 2003
    Location
    , , United Kingdom.
    Posts
    24
    Hi Chris,

    I'm in the same boat as you at the moment. I just started taking CSCitalopram on Monday and my anxiety has increased. It is a common side-effect while taking these type of meds but only lasts for a week or two till you get used to them. Try to stick it out as you will start to feel better soon and if you stopped taking them now you would probably feel even worse and have to start all over again. My palpitations are crazy at the moment and I can sometimes feel a bit hyper, but I know it's all down to the meds and am not making any demands on myself. Take it easy over the holidays and you should feel a whole lot better in the new year!

    take care,
    prettyface110 (Ally)

  4. #4
    Join Date
    Dec 2003
    Location
    , , United Kingdom.
    Posts
    8
    Ally,

    Me too just started taking Citalopram about a week ago......wow what a hype...feel seriously light headed but will persivere till i get used to them....anxiety also pretty bad untill the drugs wear off...

    Hope all is well over the festivities...

    bye
    Rob

  5. #5
    Join Date
    Apr 2003
    Location
    , , United Kingdom.
    Posts
    44,345
    Hi all

    I don't remember how I felt on medication cos it was over 6 years ago but I know that I was so ill anyway that I probably never noticed that the side effects were bad.

    I was given Cipramil about 3 years ago to help with sleeping problems but these gave me terrible side effects and the panic was much worse so I gave them up after 3 weeks. I decided I would rather not sleep that feel that bad.

    Most people that post on her suggest that you persevere and once you get over the first few weeks then you will start to feel the benefits.

    Good luck

    Nicola

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Question regarding my medication (amitriptyline)
    By reddevil in forum Amitriptyline
    Replies: 7
    Last Post: 10-11-12, 17:10
  2. medication
    By disneybabe in forum Medication
    Replies: 2
    Last Post: 28-08-06, 13:22
  3. Considering Medication - Please Help
    By rhowes2000 in forum Medication
    Replies: 3
    Last Post: 24-11-05, 21:39
  4. which medication?
    By Kat1984 in forum Medication
    Replies: 8
    Last Post: 22-03-04, 19:00
  5. Question about medication.
    By florence in forum Medication
    Replies: 3
    Last Post: 26-11-03, 22:36

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •